# SDR R61A201601040025

- Difficulty date: January 4, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 5,610 hours, 3,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011461
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FURTHEST AFT EMERGENCY LIGHT WAS INOPERATIVE. MAINTENANCE R & R NR 4 EMERGENCY POWER UNIT BATTERY IAW AMM AND OPS CHECKED GOOD.
